| Model Number |
W/ ACD-A 13G OPEN TIP BMA ANGEL KIT |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 12/29/2023, it was reported by a sales representative via (b)(4) that an open tip bma kit, abs-10062k-th13ota, was received with a hole in the tubing; not allowing for the blood to be drawn into the cassette.This was discovered during a brostrom procedure on (b)(6) 2023 with no patient harm.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded the cause of the reported failure.The most likely cause of the reported failure is user error.Specifically, mishandling the device.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.